# SDR N6WA2022020908

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,117 hours, 27,589 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Cleat
- Part number: SH670356251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FS 319 AND STGR 23R IS CORRODED, R&R CLEAT AT FS 319 AND STGR 23R IAW CRJ 700 SRM
51-42-20.
